# SDR P5CA9800835

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON BODY LANDING GEAR STRUT AFT SIDE BELOW UPPER TORQUE LINK.  CORROSION BLENDED OUT PER OHM 20-10-01 WITHIN LIMITS PER 32-13-38.
